Exelon patch withdrawal

Common Questions and Answers about Exelon patch withdrawal

exelon

It sounds like it could be the Meds he is on as I know they can have side effects, did they wean him off the Strattera and Adderall or did he stop immediatly ,the headaches and other symptoms you describe could be withdrawal it would be best to ask his Doctor about that. You have to go by your gut feeling with this , personally and I do mean just that... I would make sure he isnt going to get another set of side effects from the new Meds..
Continues Exelon Patch. Cranberry Tablets as She does suffers from uti's, but we monitor her carefully. I've gone to Life Extension Foundation and plan on getting her some supplements once her blood has been tested thoroughly for deficiencies. I've tried the coconut oil and aromatherapy w/o good results. Can someone who has some knowledge of any of this help me.
MedHelp Health Answers